Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Electrodynamics in the general relativity theory


Author: G. Y. Rainich
Journal: Trans. Amer. Math. Soc. 27 (1925), 106-136
MSC: Primary 83C50; Secondary 78A99
DOI: https://doi.org/10.1090/S0002-9947-1925-1501302-6
MathSciNet review: 1501302
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 83C50, 78A99

Retrieve articles in all journals with MSC: 83C50, 78A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501302-6
Article copyright: © Copyright 1925 American Mathematical Society